# SDR 96ZZZX1533

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50424
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040133
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED, LEFT GREEN LIGHT DID NOT COME ON.  AFTER INSPECTION, FOUND GROUND WIRE BROKEN (ATTACHES TO FRAME).
